# SDR CALA2014072400997

- Difficulty date: July 23, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N78002
- Make and model: Boeing 777224
- Aircraft serial: 27578
- Aircraft time: 77,959 hours, 8,150 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Sequence
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

L2 DOOR OUT OF SEQUENCE CAUSED INADVERTENT SLIDE DEPLOYMENT.  REPLACED SLIDE ON L2 DOOR IAW MM 25-66-01-400-801.  OPERATIONS CHECKED GOOD, OK TO CONTINUE.  ROTABLE PARTS CHANGE WAS INDICATED TT 1620563, SN OFF 00390 SLIDE, OFF 25-2560-9-0003 0390 ON 25-2560-9-0003 0514.
